MAUDE Adverse Event Report: MICROTEK MEDICAL LLC Medline-Microtek; Warmer Drape, For use with ORS-2000 Series Fluid Warming System, 112 cm x 168 cm

MICROTEK MEDICAL LLC Medline-Microtek; Warmer Drape, For use with ORS-2000 Series Fluid Warming System, 112 cm x 168 cm
Model Number ORS-300
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a hole was suspected in a fluid warmer drape (ors-300) during use in a surgical procedure.One unit was affected.The lot number was not provided.No patient injuries or complications were reported.
 
Additional Manufacturer Narrative
It was reported that fluid was observed beneath a fluid warmer drape (ors-300) following a surgical procedure.One unit was affected.No lot number was provided and no injury or complication was reported.No samples or photographs were received; the nonconforming condition was confirmed based on the customer's description.Because no lot number was provided, the device history record could not be reviewed.Evaluation of the applicable 6m variables identified no manufacturing-origin cause, and a review of historical data for ors-300 did not identify an adverse trend.The root cause is undetermined and the investigation is inconclusive.

Brand Name
Medline-Microtek
Common Device Name
Warmer Drape, For use with ORS-2000 Series Fluid Warming System, 112 cm x 168 cm
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield IL
Manufacturer (Section G)
MICROTEK DOMINICANA SAS
zona franca no. 2
la romana, la romana 22000
DR   22000
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 
MDR Report Key50899761
Report Number8043817-2026-00005
Device Sequence Number6001693
Product Code PUI
UDI-Device Identifier00748426143627
UDI-Public00748426143627
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberORS-300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown